# SDR SWAA2025111334715

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 58,873 hours, 35,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RIGHT OVER WING EXIT DOOR INOPERATIVE.   REMOVED AND REPLACED RIGHT OVER WING EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-5106. OPS CHECKED GOOD.
